# SDR SIMA200615703

- Difficulty date: June 3, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON FOR 2 SECONDS THEN GOES OUT WHEN TESTED.  RAI BATTERY PACKS 1-4 PER AMM EMB 135 AMM 33-50-04.  OPS CHECKED GOOD.  BATTERY PACK 1 P/N 203-1A S/N 77461 BATTERY PACK 2 P/N 2013-1A S/N 60649, BATTERY PACK 3 P/N 203-1A S/N 82610 BATTERY PACK 4 P/N 2013-1A S/N 20131A.  AIRCRAFT RETURNED TO SERVICE.  (M)
